Oct 9, 2002
Is it possible that a thrush involving the tongue lasts for less than 24 hrs during an ARS? Could a white tongue be a side effect of the PEP?
| Response from Dr. Henry
thrush for < 24 hours in ARS is very unusual. Similarly, white tongue is usually not due to PEP side effects. White coating of tongue is seen in many patients without HIV. The more specific (for HIV) oral hairy leukoplakia or thrush has a particular appearance often recognized by an experienced clinician or dentist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.